Title: Arrangements with one bounded component and p-adic integrals
Authors: Jacobs, Philippe ×
Laeremans, A #
Issue Date: Oct-1994
Publisher: Springer verlag
Series Title: Manuscripta mathematica vol:85 issue:1 pages:33-44
Abstract: In this article we study arrangements A, such that R(n)/A has exactly one bounded component. We obtain a result about their structure which gives us a method to construct all combinatorially different such arrangements in a given dimension. (A complete list for dimensions 1,2,3 and 4 is included).
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
PJ1994.pdf Published 114KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science